# SDR C77A20130505013

- Difficulty date: May 5, 2013
- Submitted: May 5, 2013
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 15,753 hours, 8,964 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Chafed
- Location: Zone 400
- Part time: 15,753 hours, 8,964 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON NR 1 HEAT SHIELD IS CHAFED ON THE T/E.  BLENDED SMOOTH THE CHAFED AREA ON UPPER HEAT SHIELD AND FABRICATED DOUBLER AND FILLER IAW SRM II 51-40-02-51.
